# SDR VNAA2025090311101

- Difficulty date: September 1, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 23,693 hours, 20,967 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 6619501
- Part serial: K1463
- Condition: Failed
- Location: Hyd Pump
- Part time: 13,379 hours, 11,662 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD 3 LO PRESS, HYD PUMP 3A CAUTION. IB GNS SPLRS. ON LANDING R REV INOP CAUTION. / REMOVED AND REPLACED HYD SYS 3A ACMP IAW CRJ 900 AMM 29-12-03-000/400-801. OPS CHECK AND LEAK CHECK GOOD.
